MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ 2 IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ 2 IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT
Model Number XFOS311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor reported implant fracture at tooth site 36 in patient's mouth.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).An implant was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and bone with fracture at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device was located on tooth #36 and was used for approximately 3 years pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev j - 2022/08.Information identified: 'warnings' 'precautions' 'potential adverse events'.Dhr review: dhr review was completed for the subject lot number (2019011020).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019011020) for similar event and no other complaint was identified.Review completed utilizing keywords: fracture implant.Post market trend review: feb post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
OSSEOTITE¿ 2 IMPLANT 3.75 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16293539
Report Number0001038806-2023-00203
Device Sequence Number6408736
Product Code DZE
UDI-Device Identifier00844868023791
UDI-Public(01)00844868023791(17)240124(10)2019011020
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2024
Device Model NumberXFOS311
Device Catalogue NumberXFOS311
Device Lot Number2019011020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale